Please use this identifier to cite or link to this item:
Title: Berinde mappings in ordered metric spaces
Authors: Karapınar, Erdal
Sadarangani, Kishin 
UNESCO Clasification: 12 Matemáticas
Keywords: Berinde type contraction
Fixed point theory
Ordered metric spaces
Issue Date: 2015
Journal: Revista de la Real Academia de Ciencias Exactas, Físicas y Naturales - Serie A: Matemáticas 
Abstract: Recently, Samet and Vetro proved a fixed point theorem for mappings satisfying a general contractive condition of integral type in orbitally complete metric spaces (Samet and Vetro, Chaos Solitons Fractals 44:1075–1079, 2011). Our aim in this paper is to present a version of the results obtained in the above mentioned paper in the context of ordered metric spaces. Some examples are presented to distinguish our results from the existing ones.
ISSN: 1578-7303
DOI: 10.1007/s13398-014-0186-2
Source: Revista de la Real Academia de Ciencias Exactas, Fisicas y Naturales - Serie A: Matematicas [ISSN 1578-7303], v. 109 (2), p. 353-366
Appears in Collections:Artículos
Show full item record

Google ScholarTM




Export metadata

Items in accedaCRIS are protected by copyright, with all rights reserved, unless otherwise indicated.